# SDR DALA2018112966885

- Difficulty date: November 20, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N704DK
- Make and model: Boeing 777232
- Aircraft serial: 29739
- Aircraft time: 48,396 hours, 4,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7104, L/P 5212794) ON SVC CK FOUND 1ST CLASS EMERG EXIT AISLE LIGHTS INOP. T/S PER B777 WDM FOUND CONTINUITY FROM PIN 14 ON CONNECTOR M33094 TO PIN 33 ON CONNECTOR D3111P.(442268) REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK POWER SUPPLY M33094 PER B777 AMM 33-51 OPS CK GOOD.
